I am in need of some serious help...I have been having the same type of symptoms off and on for a few years, but the are getting increasingly worse. It began with a racing heart 6 years ago. It would strike out of nowhere. Once it was bad enough that my husband took me to the ER. After several hours I was diagnosed with a panic attack and sent home with Xanax. Two days later, back in teh ER for a bizarre feeling of being pulled off to one side, and not being able to right myself. Once again, nothing wrong so I was sent home. I went to my primary doctor who diagnosed me with high blood pressure and referred me to a caridiologist. The cardiologist did a work over, had me wear a halter monitor for 2 days and simply said I was very healthy and was suffering from sinus tachachardia, nothing to be concerned about. I had been put on Atenelol for the symptoms. As a few months went by, eventually the racing heart stopped, I was taken off of the meds and given a clean bill of health. I never really did shake that sideways feeling. Some weeks were great, others were not. Over time I just dealt with it as I was not going back to my doctor and have her tell me once again that I was imagining things. After another 3 years or so, I started having serious issues with my stomach. It began with occasional diarhea until at one point I couldn't eat anything without running to the bathroom. I was diagnosed with IBS and put on Zoloft. It did eventually stop and after a year and a half I was taken off the meds. A little over a year ago, I was diagnosed with high calcium and was determined that I had a parathyroid problem. I was so happy with that diagnoses after reading about all of the problems that it can cause I just KNEW that was what had been wrong with me all of this time! So, on 9/14/2006 I went to a well known surgeon in Florida to have it removed. I have felt worse and worse since that time. It has nothing to do with my parathyroid, my calcium levels and PTH are picture perfect. Now, this pounding in my chest gets worse and worse when I eat, anything. It seems to get worse each day. At times I have severe pain in my stomach and get diarhea. I was given Ativan to try, took one and the symptoms got worse. What is wrong with me?! I am not inventing these things. It is NOT all in my mind, yet people look at me like I have 3 heads when I am trying to tell them about it. Taking anti-anxiety meds makes it worse, and I don't understand that. If I trully have "panic disorder" wouldn't this help? This pounding heart lasts all day long. I have never heard of a panic attack lasting all day. Help me. please.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?